# SDR QXEA2010011100025

- Difficulty date: January 5, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 21,418 hours, 22,130 cycles
- System (JASC): 3150 · Central Warning
- Part: Module
- Part number: FR279001
- Part serial: FR0181
- Condition: Malfunctioned
- Location: Config Warning
- Part time: 12,990 hours, 12,825 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AT 60-70 KIAS TAKEOFF WARNING HORN ACTUATED CONTINOUSLY. ABORTED TAKEOFF. POST ABORT CHECK SHOWED ACFT PROPERLY CONFIGURED. R & R PARKING BRAKE CONTROL QUADRANT IAW AMM 32-44-21-000/400-801. C/W FUNCTIONAL TEST OF PARKING BRAKE SYS IAW AMM 32-44-00720-801. C/W OPS CHECK OF TAKEOFF WARNING SYS IAW AMM 31-41-00-710-802.  ALL OPS & INDICATIONS NORMAL.  NO DEFECTS NOTED.
